I would be very grateful if you help me with the following question. I have been diagnosed with endometriosis two years ago, had two failed IVF protocols. It seems that the main problem is the egg quality. Also, have a high prolactin level. I am taking Dostinex for that. My doctor prescribed me to take Janine (oral contraceptive pill, consisting of Progestin 2 mg and Ethinylestradiol 0.03 mg) for two months. I have also heard about the combination of supplements Myoinositol, Curcumin, Folate, Resveratrol, and Melatonin. Would taking an oral contraceptive pill with Myoinositol bundle simultaneously not contradict each other as contraceptive pill works to suppress the ovulation and Myoinositol on the other hand works to improve the egg quality?
Welcome to icliniq.com.
That is a good question. Let me assure you that, only oral contraceptive pills, taken continuously, to avoid periods will help you. As the occurrence of periods will add on to the blood collection into the space around the uterus and increase the endometriosis. It is not the function of stopping the ovulation which it is used for.
Myoinositol, on the other hand, reduces the insulin resistance and improves the chances of future ovulation. I do not see any use of having this in your case. It will only be a placebo. All you need is to have serum FSH (follicular stimulating hormone) and AMH (anti-Mullerian hormone) on day 3 or 4 of periods. This will predict the number of eggs that you have. Depending on that you can go ahead with a different protocol for IVF stimulation (in-vitro fertilization).
For more information consult an infertility specialist online --> https://www.icliniq.com/ask-a-doctor-online/infertility-specialist
Was this answer helpful?|
Query: Hello doctor, My period started 12th of last month. I reviewed the Depo shot two days later. I had unprotected sex nine days later. He ejaculated in me several times. I thought I would be protected but I am also having symptoms of ovulation like high (hard) cervix with a sharp pain in my ovary, the... Read Full »
Query: Hi doctor, My girlfriend had irregular periods and USG pelvis showed PCOD. So, she is taking COCP. In spite of taking the drug properly, she missed her period this month. Is anything wrong with her? What to do now? Does she need to continue the drug? Or should she stop it? I heard that COCP may caus... Read Full »
Ask your health query to a doctor online?Ask an Infertility Specialist Now